<  Back to the Polytechnique Montréal portal

H-infinity-control for markovian jumping linear systems with parametric uncertainty

P. Shi and El-Kébir Boukas

Article (1997)

An external link is available for this item
Department: Department of Mechanical Engineering
PolyPublie URL: https://publications.polymtl.ca/30058/
Journal Title: Journal of Optimization Theory and Applications (vol. 95, no. 1)
Publisher: Kluwer Academic Publishers
DOI: 10.1023/a:1022683311870
Official URL: https://doi.org/10.1023/a%3a1022683311870
Date Deposited: 18 Apr 2023 15:23
Last Modified: 05 Apr 2024 11:19
Cite in APA 7: Shi, P., & Boukas, E.-K. (1997). H-infinity-control for markovian jumping linear systems with parametric uncertainty. Journal of Optimization Theory and Applications, 95(1), 75-99. https://doi.org/10.1023/a%3a1022683311870

Statistics

Dimensions

Repository Staff Only

View Item View Item